Nuromol 200mg/500mg - 16 Tablets

Based on 8 reviews
Nurofen
£4.99
In stock
£4.99
Alexandra Moses - Medical Content Writer
Alexandra Moses
James O'Loan - CEO & Prescribing Pharmacist
James O'Loan
CEO & Prescribing Pharmacist
11/02/2022
i
How we ensure accuracy in our content

What is Nuromol? 

Nuromol is a painkiller that combines two popular everyday pain relief medications - ibuprofen and paracetamol - to ease your pain, fever, and inflammation. If you’re suffering with mild to moderate pain and find that one painkiller isn’t enough to control it, Nuromol could be the perfect solution.

What is the recommended dosage?

Always take Nuromol exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. This medicine is for short term use only. Do not take Nuromol for more than 3 days; if your symptoms still persist, speak to your doctor or Chemist4U pharmacist for advice. 

Before you decide to take this product, try a pain relief medication that contains a single active ingredient (either ibuprofen or paracetamol) first. If you’re still in pain, then take Nuromol the following day. Take 1 tablet with water and food up to 3 times per day, leaving at least 6 hours between doses. Take a maximum of 2 tablets 3 times a day, but only if your pain hasn’t been relieved by 1 dose. Do not take more than 6 tablets within a 24 hour period. 

How does Nuromol relieve pain?

Nuromol contains two active ingredients that work together to ease your pain. The first is 500mg of paracetamol, an everyday painkiller that can also help to bring down a fever or high temperature. The second is 200mg of ibuprofen, another popular painkiller that’s part of a group of medications called non-steroidal anti-inflammatory drugs (NSAIDs). It works by altering how your body responds to pain, while reducing swelling and inflammation.

Is Nuromol suitable for children? 

Nuromol is only suitable for adults aged 18 years and over. If you’re looking for pain relief for your baby or child, you should speak to your doctor or Chemist4U pharmacist for advice on an alternative treatment option.

Is Nuromol suitable for pregnant and breastfeeding women? 

If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before taking any new medicine. If you’re breastfeeding or in the first 6 months of pregnancy, you must ask your doctor or Chemist4U pharmacist for advice before taking this medicine. Do not take this medicine if you're in the last 3 months of pregnancy.

Can Nuromol be taken with food and drink?

Nuromol should be taken with food and drink to reduce the likelihood of you developing any side effects. This product contains ibuprofen and if taken without food, it may irritate your stomach. Take these tablets with things such as biscuits, a sandwich, or a glass of milk.

When should this product not be used? 

Nuromol may be unsuitable for certain people. Do not take these tablets if you are allergic to paracetamol, ibuprofen, aspirin, other NSAIDs, or any of the other listed ingredients. Do not take these tablets if you:

  • Are already taking any other medicine containing a pain reliever, such as: paracetamol, ibuprofen, high dose aspirin (above 75 mg per day), or other non-steroidal anti inflammatory drugs (NSAIDs) including cyclo-oxygenase-2 (COX-2) specific inhibitors

  • Have or ever had an ulcer or bleeding in your stomach or duodenum (small bowel)

  • Have blood clotting (coagulation) disorder

  • Suffer from heart, liver or kidney failure

  • Are in the last 3 months of pregnancy

  • Are under 18 years old

Talk to your doctor or Chemist4U pharmacist before taking this medicine if you:

  • Are taking any other medicines

  • Are elderly

  • Have asthma or have suffered from asthma

  • Have kidney, heart, liver or bowel problems

  • Have systemic lupus erythematosus (SLE) – a condition of the immune system affecting connective tissue resulting in joint pain, skin changes and disorder of other organs or other mixed connective tissue disease

  • Have heart problems including heart failure and angina (chest pain)

  • Have had a heart attack, bypass surgery, or peripheral artery disease (poor circulation in the legs of feet due to narrow or blocked arteries)

  • Have had any kind of stroke (including ‘mini-stroke’ or transient ischaemic attack “TIA”)

  • Have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke

  • Are a smoker

  • Have gastrointestinal disorders or chronic inflammatory bowel disease (e.g. ulcerative colitis, Crohn’s disease)

  • Are in the first 6 months of pregnancy or are breastfeeding

  • Are planning to become pregnant

  • Have an infection (due to this medicine possibly hiding signs of an infection such as fever and pain)

Are there any side effects? 

Like all medicines, Nuromol may cause side effects in some people, but these won’t affect everybody. Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. Common side effects include: 

  • Stomach pain or discomfort

  • Feeling or being sick

  • Diarrhoea

  • Higher levels of liver enzymes (shown in blood tests)

  • Change in kidney function (shown in blood tests)

  • Excessive sweating

For more information on potential side effects, refer to the patient information leaflet. If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.

Storage information

Store in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging. Do not throw away any medicines via wastewater or household waste.

Important information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

5 tips to ease your joint pain during winter

      Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints.   Why does this happen and how can you ease the discomfort?   In this guide we’ll discuss the link...

How to choose the right painkillers to relieve your back pain

      Looking for the right painkillers to relieve your back pain?    Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place.   In this guide, we’ll suggest a range of painkillers so...

What is Sciatic Nerve Pain and How Can I Treat It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Do you have a headache or a migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Nuromol 200mg/500mg - 16 Tablets Reviews

By
A very satisfactory experience. All arrived on time and as described.
By
Easy to swallow tablets for fast pain relief
By
best painkiller I've tried.
By
Great use and effective
By
Easy to take
5 8